The answer to this question is C. When a nurse is assessing a client with a possible diagnosis of Cushing's syndrome, the nurse should expect to find deposits of adipose tissue in the trunk and dorsocervical area. Additionally, client’s with Cushing’s syndrome may also experience excess fat around the face, sometimes called moon face.
Cushing’s syndrome can actually cause the opposite affects as the other answer choices. Their skin is usually thin and cause bruise easily. Clients can also experience hypertension because of fluid retention. And there is also some muscle wasting that happens in the arms and legs.
The potassium levels in our body are strictly monitored. Slight changes can result in severe consequences as potassium is integral to numerous functions, especially the contraction of the muscle. These muscles include the voluntary as well as the involuntary muscles such as the heart. Hyperkalemia is a potentially lethal condition in which the potassium levels are too high.
This usually causes the muscle to become weak and prevents there contraction. As a result, the patient usually has muscle weakness. With it there are other symptoms including bradycardia as well as nausea and diarrhea. Th patient may also complain of abnormal feelings in hands and feet as well.
Citrate helps in the polymerization of acetyl-CoA carboxylase.
Insulin administration is an essential part of a diabetic patient’s life. However, the correct administration is important for maximum effect. This can be ensured by making sure the insulin is drawn in the correct order. Moreover, patient should take care not to shake the insulin as it can damage the insulin molecules. It may also create a froth that will result in incorrect dose. A small mistake can result in incorrect dosage.
The problem is that every unit matters so it is important that the correct dose is administered. The patient should also know that the insulin shouldn’t be frozen but should be kept in the fridge he should also know that it is normal for insulin to go cloudy and he shouldn’t discard it before the actual expiry date on the vial.
Serum calcium refers to the amount of calcium that is in your blood. It is important that there is a normal amount of calcium in the blood. A test called the calcium blood test can determined whether or not you have that normal amount in your blood. If you don’t have enough calcium in the bloodstream, there can be a problem because calcium provides for stranger teeth and bones and it helps with the muscles and hormones.
If you have a high level of calcium, then you may feel sick with nausea and stomach pain. If you have low levels of calcium, then you may have muscle cramps and seizures. If a client has a serum calcium level of 7.2 g/dl, then patient may have Trousseau’s sign.
The correct answer to this question is D. The nurse should be concerned about decreased body temperature and cold intolerance when evaluating a client for hypothyroidism. Hypothyroidism normally causes a decrease in the metabolic rate of the client. This is what causes a reduced body temperature and cold intolerance.
Hypothyroidism is very common, and very treatable condition. Some clients can experience some or all of several symptoms including a slowed heart rate, anorexia from lack of an apetite, slowed breathing, and can often have increased amounts of redness in their skin.
The answer is choice B. When a nurse is caring for a female client with hypothyroidism who is extremely upset about her altered physical appearance and states that she does not want to take her medication because she does not believe it is doing any good, the nurse should tell the client she will soon experience improvement in her physical appearance as the medication begins working and corrects her hormone deficiency.
This is a very sensitive situation and the client must be treated with kindness and understanding. If the nurse pushes too hard then the client will surely not take her medication.
The answer is A. When treating a client with a history of pheochromocytoma who has been admitted to the hospital in an acute hypertensive crisis, the nurse should expect to administer Phentolamine (Regitine) to reverse the hypertensive crisis caused by pheochromocytoma.
This condition occurs when the adrenal glands in the kidneys release too much adrenaline which is also called epinephrine and norepinephrine. When this happens, it causes the client's blood pressure to get very high. Phentolamine is given by an IV infusion and reduces the client's blood pressure quickly. That is why this is the correct answer choice for this question.
To restore liver glycogen and prevent secondary hypoglycemia-: a customer with type 1 diabetes who requires glucagon ought to be given a mind boggling starch nibble at the earliest opportunity to restore the liver glycogen and prevent secondary hypoglycemia. An unpredictable starch nibble doesn't diminish the likelihood of sickness and retching or animate the hunger, and it expands the measure of glycogen in the framework.
Think about your activity force. Your body pulls the energy it needs from the glucose in your blood, at that point pulls from glycogen saves stored in your muscle and liver.
Glycogen Replenishment. Glycogen, which is stored in the muscles, is the fuel source competitors must restore following strenuous preparing. Muscle glycogen is the overwhelming fuel source utilized amid long episodes of oxygen consuming activity.